# SDR UIEA2025031980228

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD SLAT #1 IN REAR SKIN WITH DENT.( LEFT WING, SLAT 1 T/E WEDGE, LOWER SURFACE WAS REPAIRED IAW SRM 57- 43-02-2R-1 FIG.201 PAG.2-3 AND SRM 51-70-10-2R-4 REPAIR 4 FIG.201 SHEET 2 PAG.1,4,7 REV .127. NO FURTHER DEFECTS NOTED. )
